MathSciNet Relay Station
MathSciNet bibliographic data
MR2802907 34K30 (34K10 47N20)
Yang, YanLong; Wang, JinRong On some existence results of mild solutions for nonlocal integrodifferential Cauchy problems in Banach spaces. Opuscula Math. 31 (2011), no. 3, 443–455.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement